English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Fundamental groups of algebraic stacks

MPS-Authors
/persons/resource/persons235899

Noohi,  Behrang
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Noohi, B. (2004). Fundamental groups of algebraic stacks. Journal of the Institute of Mathematics of Jussieu, 3(1), 69-103.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2F96-F
Abstract
There is no abstract available